Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Lower abdominal pain, gas, missed period. Had protected sex. Fear pregnancy?

Hi doc am 28yrs old I had sex on 13 of dec I took combined oral contraceptive pills immediately the 2nd day of having sex and continued for about 10 days and I stopped them.i didn t had sex since that the prob is that am suffering from abd gases slight dish rere s n low abdominal pain I did preg test yesterday n it was neg .i was expecting my period in lat dec but it didn t come am afraid am pregnant help me plz...I used to have regular cycles
Asked On : Fri, 4 Jan 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2013
thanks for your query.
Taking oral contraceptives pills for 10 days after unprotected intercourse is no known method of contraception.
You should either take emergency contraceptive pills within 24 hours, or switchover to a reliable, permanent method of contraception.
As your pregnancy test is negative, you need to consult a gynecologist to rule out cause of missed period.
It might range from erratic intake of pills, to stress, to hormonal disorders or some other uterine cause.
take care
Answered: Sun, 6 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor